# SDR 2003F00188

- Difficulty date: December 2, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Emb EMB-145
- Aircraft serial: 145367
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Connector
- Condition: Loose
- Location: Flt Controller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM THE FLIGHT GUIDANCE CONTROLLER.  MAINTENANCE SECURED THE CONNECTOR ON THE FLIGHT GUIDANCE CONTROLLER.  FERRIED A/C TO CLT FOR REPLACEMENT OF THE FLIGHT GUIDANCE CONTROLLER.  (M)
